Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 38, NWS El Paso, TX

July 24, 2013El Paso County, Texas; Doña Ana County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 24, 2013, 7:23 PM MDT for El Paso County, Texas; Doña Ana County, New Mexico. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 7:23 PM MDT (01:23 UTC)
Expired
Jul 24, 2013, 8:30 PM MDT
In force
67 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 13 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 7:58 PM MDTFLOODSunland Park, NMNWS EMPLOYEE REPORTS PEA-SIZE HAIL AND STREET FLOODING NEAR MESA AND I-10... INTERSECTION OF MESA DR. AND NORTH DESERT IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2353 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS54 KEPZ 250123
FFWEPZ
NMC013-TXC141-250230-
/O.NEW.KEPZ.FF.W.0038.130725T0123Z-130725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
723 PM MDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
  SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 830 PM MDT

* AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WEST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  ANTHONY...
  SANTA TERESA...
  LA UNION...
  WESTWAY...
  VINTON...
  CANUTILLO...
  FRANKLIN MOUNTAINS STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.

&&

LAT...LON 3178 10653 3178 10667 3191 10668 3192 10668
      3199 10668 3200 10645 3176 10645 3174 10648
      3174 10650

$$

ROGASH
2 follow-up statements
418 
WGUS74 KEPZ 250203
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
803 PM MDT WED JUL 24 2013

NMC013-TXC141-250230-
/O.CON.KEPZ.FF.W.0038.000000T0000Z-130725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-DONA ANA NM-
803 PM MDT WED JUL 24 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL DONA ANA
AND NORTHWESTERN EL PASO COUNTIES UNTIL 830 PM MDT...

AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA.

FLOODING HAS BEEN REPORTED OVER WEST EL PASO NEAR THE INTERSECTION 
OF INTERSTATE 10 AND MESA ST WITH THE ROADS BECOMING IMPASSABLE. 

LOCATIONS IMPACTED INCLUDE...
  WEST EL PASO...
  SUNLAND PARK...
  CENTRAL EL PASO...
  SANTA TERESA...
  LA UNION...
  WESTWAY...
  VINTON...
  CANUTILLO...
  FRANKLIN MOUNTAINS STATE PARK...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.

&&

LAT...LON 3178 10653 3178 10667 3191 10668 3192 10668
      3199 10668 3200 10645 3176 10645 3174 10648
      3174 10650

$$

ROGASH
085 
WGUS74 KEPZ 250225
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
825 PM MDT WED JUL 24 2013

NMC013-TXC141-250239-
/O.EXP.KEPZ.FF.W.0038.000000T0000Z-130725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-DONA ANA NM-
825 PM MDT WED JUL 24 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL DONA
ANA AND NORTHWESTERN EL PASO COUNTIES WILL BE ALLOWED TO EXPIRE AT
830 PM MDT...

HOWEVER PORTIONS OF WEST EL PASO AND SURROUNDING AREAS MAY STILL 
EXPERIENCE STREET FLOODING FROM EARLIER RAINFALLS.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3178 10653 3178 10667 3191 10668 3192 10668
      3199 10668 3200 10645 3176 10645 3174 10648
      3174 10650

$$

ROGASH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:24 PM MDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jul 24, 2:24 PM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
224 PM MDT WED JUL 24 2013

.SYNOPSIS...
PLENTY OF DEEP MONSOON MOISTURE RESIDES IN THE ATMOSPHERE ACROSS
THE BORDERLAND. ALOFT A DISTURBANCE SITS OVER THE NEW MEXICO
BOOTHEEL AND CONTINUES TO SPIN MOISTURE OVER THE REGION FROM THE
SOUTH AS IT ALSO HELPS TO KEEP CONDITIONS UNSTABLE. THIS SHOULD
MEAN CONTINUED CHANCES FOR NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION TONIGHT. LIKE YESTERDAY FLASH FLOODING IS THE
PRIMARY CONCERN FOLLOWED BY STRONG WINDS AND SMALL TO MODERATE
HAIL. THE DISTURBANCE MOVES AWAY TO END THE WEEK...BUT THE
MOISTURE CHANNEL REMAINS OVER THE AREA. THIS SHOULD MEAN DAILY
ROUNDS OF AFTERNOON AND EVENING STORMS ACROSS THE REGION.
TEMPERATURES WILL RUN NEAR SEASONAL OR A COUPLE DEGREES BELOW.

&&

.DISCUSSION...
DEEP AND ABUNDANT MONSOON MOISTURE HANGS OVER THE FORECAST AREA AS
THE HEART OF THE PLUME FROM THE SOUTH RIDES NORTH OVER SE AZ AND
SW NM. THE PW ON THE MORNING SOUNDING SHOWED ATMOSPHERIC MOISTURE
LEVELS 44% ABOVE CLIMATE NORMS. ALOFT A SHARP UPPER LOW SPINS OVER
SE AZ NEAR DOUGLAS. THIS FEATURE WILL BE SLOW TO TRACK W AND THUS
WILL PROVIDE UPPER DYNAMICS/SUPPORT FOR SOME CONVECTIVE
ORGANIZATION LATER THIS AFTERNOON WELL INTO THE NIGHT. DEWPOINTS
ARE HOLDING STEADY IN THE UPPER 50S AND LOWER 60S PROVING THE
MOISTURE RESISTANCE TO MIX OUT DUE TO ITS DEEP NATURE. THE PROG
SOUNDINGS SHOW GOOD INSTABILITY WITH CAPES NEAR 1000J/KT AND LI'S
NEAR -3. DEEPEST MOISTURE AND BETTER INSTABILITY RESIDE OVER THE
WESTERN 1/2 OF THE CWFA...THUS BEST POPS SET AT NUMEROUS WEST AND
SCATTERED EAST.

THE UPPER LOW TRACK OFF WESTWARD TOWARD THE BAJA TOMORROW SO BROAD
SCALE INSTABILITY ALOFT SHOULD BE DIMINISHED...BUT LEFT BEHIND WILL BE
PLENTY OF RESIDENT MOISTURE...AND A WARM UNSTABLE AIRMASS...WHICH
SHOULD GET RESET AND RECYCLED EACH AFTERNOON WITH HEATING
DESTABILIZATION AND MOUNTAIN LIFT. THUS SCATTERED AFTERNOON STORM
AND RAIN CHANCES LOOK RIGHT FOR MOST OF THE AREA MOST DAYS. AREA
MOUNTAINS WILL BE FAVORED.

ACCORDING TO THE GFS...THE RIDGING ALOFT THAT FORMS OVER THE AREA FOR
THE END OF THIS WEEK AND THROUGH THE WEEKEND REMAINS FAIRLY
WEAK...AND AT SOME POSSIBLE WEAK UPPER DISTURBANCES TRACKING IN
FROM THE NORTH. THE NAM HAS A STRONGER HIGH W/ NO DISCERNABLE
IMPULSES. WITH EITHER SOLUTION THE STORM COVERAGE SHOULD BE
REDUCED SOMEWHAT...BUT CERTAINLY NOT ELIMINATED WITH SURFACE
DEWPOINTS REMAINING WELL INTO THE 50S.

TEMPS SHOULD STAY RIGHT AT OR SLIGHTLY BELOW NORMALS. MORNING
SUNSHINE AND AFTERNOON CLOUDINES SHOULD CAPTURE THE SKY CONDITIONS
MOST DAYS BEYOND TOMORROW.

14-BIRD

&&

.AVIATION...VALID 25/00Z-26/00Z.
SCATTERED TSRA OVER THE MOUNTAINS WITH ISOLATED TO WIDELY SCATTERED
TSRA IN THE LOWLANDS WILL CONTINUE THRU THE PERIOD. STORMS WILL TEND
TO DRIFT TOWARDS THE NNW THROUGH 12Z WITH A MORE EASTERLY DRIFT
AFTER 18Z. GNLY VFR CONDITIONS WITH FEW-SCT050-070 SCT-BKN100-140
SCT-BKN200-250. EXPECT BRIEF EXCURSIONS INTO MVFR CONDITIONS
ASSOCIATED WITH INDIVIDUAL STORMS WITH LCL 3SM BKN040CB OVC080 AND
WNDS VRB30G40KT.

27-LANEY

&&

.FIRE WEATHER...
AN INVERTED UPPER TROUGH CONTINUES TO SPIN JUST SOUTHWEST OF THE
BOOTHEEL. THIS FEATURE WILL COMBINE WITH PLENTIFUL MONSOON MOISTURE
TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE REGION
THIS AFTERNOON AND INTO TONIGHT. DUE TO THE SLOW MOVEMENT OF THE
INDIVIDUAL STORM CELLS LOCALLY HEAVY RAIN AND FLASH FLOODING WILL
REMAIN A POSSIBILITY. EVEN THOUGH THE TROUGH WILL SHIFT FURTHER WEST
AS HIGH PRESSURE ALOFT REBUILDS ACROSS THE SOUTHWESTERN
STATES...SUFFICIENT MOISTURE WILL REMAIN IN PLACE TO HELP PRODUCE
SCATTERED AFTERNOON AND EVENING STORMS FOR THE NEXT SEVERAL DAYS.

WITH THE MOIST AIR IN PLACE MINIMUM RH VALUES WILL REMAIN ABOVE
CRITICAL LEVELS WITH EXCELLENT RECOVERIES CONTINUING DURING THE
OVERNIGHT HOURS. VENT RATES WILL GENERALLY BE IN THE GOOD RANGE THRU
FRIDAY BEFORE DROPPING INTO THE FAIR TO POOR CATEGORIES SATURDAY DUE
TO LOWER MIXING HEIGHTS. MEANWHILE THE HAINES INDEX WILL REMAIN LOW
FOR THE NEXT SEVERAL DAYS.

27 LANEY

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  93  73  95  74 /  70  20  30  20  30
SIERRA BLANCA           69  94  70  92  70 /  60  20  30  20  20
LAS CRUCES              68  90  69  93  70 /  70  30  30  30  30
ALAMOGORDO              69  93  70  94  71 /  50  30  30  20  30
CLOUDCROFT              49  69  51  69  50 /  50  30  30  40  30
TRUTH OR CONSEQUENCES   67  89  68  92  69 /  70  30  30  30  30
SILVER CITY             62  83  62  86  63 /  70  40  50  40  40
DEMING                  67  88  67  92  69 /  70  30  30  30  30
LORDSBURG               66  89  67  92  69 /  70  30  40  30  30
WEST EL PASO METRO      73  92  74  94  74 /  70  20  30  20  30
DELL CITY               69  95  70  96  69 /  50  20  30  20  20
FORT HANCOCK            72  97  72  97  73 /  60  20  30  20  20
LOMA LINDA              66  88  67  89  66 /  60  20  30  20  30
FABENS                  72  93  73  96  73 /  70  20  30  20  30
SANTA TERESA            70  91  71  94  72 /  70  20  30  20  30
WHITE SANDS HQ          71  91  72  93  73 /  60  20  30  20  30
JORNADA RANGE           66  90  67  93  67 /  70  20  30  30  30
HATCH                   68  87  70  90  70 /  70  30  30  30  30
COLUMBUS                70  89  68  92  71 /  70  30  30  30  30
OROGRANDE               69  93  70  95  71 /  60  20  30  20  30
MAYHILL                 56  77  58  77  57 /  50  30  30  30  30
MESCALERO               54  80  56  80  56 /  50  30  30  40  30
TIMBERON                56  76  58  77  57 /  50  30  30  30  30
WINSTON                 59  81  60  83  60 /  70  30  40  40  30
HILLSBORO               64  84  65  88  66 /  70  30  40  30  30
SPACEPORT               67  88  68  91  68 /  70  30  30  30  30
LAKE ROBERTS            60  82  61  85  62 /  70  40  50  40  40
HURLEY                  63  84  63  88  64 /  70  40  40  40  40
CLIFF                   65  89  65  93  66 /  70  40  50  40  40
MULE CREEK              59  85  59  89  60 /  70  30  40  40  40
FAYWOOD                 64  82  65  87  66 /  70  30  40  30  30
ANIMAS                  67  87  67  91  68 /  70  30  40  20  30
HACHITA                 66  88  67  90  67 /  70  30  40  30  30
ANTELOPE WELLS          65  86  65  90  66 /  70  30  30  30  30
CLOVERDALE              63  82  63  86  63 /  70  30  40  30  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH UNTIL 1 AM MDT THURSDAY FOR NMZ401>411.

TX...FLASH FLOOD WATCH UNTIL 1 AM MDT THURSDAY FOR TXZ418.

&&

14/27
Hazardous weather outlook, Jul 24, 2:57 PM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
257 PM MDT WED JUL 24 2013

NMZ401>417-TXZ418>424-252100-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
257 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

...FLASH FLOOD WATCH FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO
TODAY THROUGH 1 AM MDT TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP THIS AFTERNOON AND EVENING. UPPER LOW AND ABUNDANT DEEP
MOISTURE SHOULD COMBINE TO PRODUCE THUNDERSTORMS WITH HEAVY
RAIN...GUSTY OUTFLOW WINDS...AND SMALL HAIL. THE PRIMARY THREATS
TODAY ARE FLOODING FOLLOWED BY STRONG OUTFLOW WINDS. MUCH OF THE
REGION WEST OF THE RIO GRAND HAS SEEN HEAVY RAIN AND THUS HAVE WET
SOILS. THIS WILL LEAD TO FASTER RUNOFF OF RAINFALL. EXPECT POUNDING
OF LOW LYING AREAS AND RUNNING WATER IN ARROYOS...STERAMS...AND
THROUGH LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STILL GOOD STORM COVERAGE AND SOME ELEVATED RISK OF FLASH FLOODING
THURSDAY. FRIDAY ONWARD MINIMAL DRYING WITH HIGH PRESSURE ALOFT.
THUS...ALTHOUGH WITH LESSER COVERAGE MOST DAYS THROUGH THE
PERIOD...WE EXPECT CONTINUED CHANCES FOR AT LEAST ISOLATED...AND
OFTEN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

BIRD

In the hours before

Special weather statement, Jul 24, 6:39 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
639 PM MDT WED JUL 24 2013

TXZ418>423-250115-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
639 PM MDT WED JUL 24 2013

...THUNDERSTORMS INCREASING OVER WEST TEXAS...

AT 630 PM THUNDERSTORMS WITH HEAVY RAINS AND POSSIBLE WIND GUSTS TO
40 MPH AND SMALL HAIL WERE MOVING AND INCREASING NORTHWARD ACROSS
WEST TEXAS. STRONGEST ACTIVITY WAS LOCATED AROUND SIERRA
BLANCA...ESPERANZA...TORNILLO AND QUITMAN CANYON. SOME PONDING OF
WATER MAY OCCUR INCLUDING ACROSS INTERSTATE 10.

ROGASH
Special weather statement, Jul 24, 7:07 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
707 PM MDT WED JUL 24 2013

NMZ417-TXZ418>424-250140-
WESTERN EL PASO COUNTY TX-EASTERN/CENTRAL EL PASO COUNTY TX-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-SALT BASIN TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-OTERO MESA NM-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
707 PM MDT WED JUL 24 2013

...SHOWERS AND THUNDERSTORMS INCREASING ACROSS WEST TEXAS...

AT 7 PM SHOWERS AND THUNDERSTORMS WERE INCREASING IN COVERAGE AND
INTENSITY AS THEY MOVED NORTHWARD ACROSS WEST TEXAS. STRONG STORMS
WERE MOVING INTO CENTRAL EL PASO WITH OTHER STORMS LOCATED AROUND
HUECO TANKS...TORNILLO...AND OVER CENTRAL HUDSPETH COUNTY NEAR FARM
ROAD 1111. THE STORMS WILL PRODUCE HEAVY RAINS AND POSSIBLE SMALL
HAIL AND WIND GUSTS TO 50 MPH.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:44 PM MDTFlash Flood WarningEPZEl Paso, Hudspeth91 min
Jul 24, 7:31 PM MDTSevere Thunderstorm WarningEPZEl Paso44 min
Jul 24, 7:31 PM MDTSevere Thunderstorm WarningEPZEl Paso44 min
Jul 24, 8:05 PM MDTSevere Thunderstorm WarningEPZEl Paso40 min
Jul 24, 9:06 PM MDTFlash Flood WarningEPZEl Paso84 min
Jul 24, 9:06 PM MDTSevere Thunderstorm WarningEPZEl Paso39 min
Jul 24, 9:57 PM MDTFlash Flood WarningEPZEl Paso93 min
Jul 24, 10:16 PM MDTSevere Thunderstorm WarningEPZEl Paso44 min
Jul 24, 10:27 PM MDTFlash Flood WarningEPZEl Paso63 min
Jul 25, 2:43 AM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Jul 25, 3:02 AM MDTFlash Flood WatchEPZEl Paso, Hudspeth3 days
Jul 25, 3:20 AM MDTFlash Flood WarningEPZEl Paso115 min
Jul 25, 6:09 AM MDTAreal Flood AdvisoryEPZEl Paso111 min
Jul 24, 6:07 PM MDTFlash Flood WarningEPZGrant4 hr
Jul 24, 8:00 PM MDTFlash Flood WarningEPZOtero90 min
Jul 24, 8:46 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero44 min
Jul 24, 8:50 PM MDTFlash Flood WarningEPZSierra115 min
Jul 24, 9:29 PM MDTFlash Flood WarningEPZDoña Ana, Luna4 hr
Jul 24, 9:29 PM MDTSevere Thunderstorm WarningEPZDoña Ana46 min
Jul 24, 9:58 PM MDTFlash Flood WarningEPZGrant, Sierra2 hr
Jul 24, 11:15 PM MDTFlash Flood WarningEPZSierra3 hr

Nearby

Flash Flood Warnings in Texas, 2013Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.